# SDR IPXA2019121865094

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 61,034 hours, 20,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 63927
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:NABLOCK TURN BACK, ON TAXI OUT, EMERGENCY LIGHTS ILLUMINATED IN THE ARMED POSITION.R/R EMERGENCY BATTERY PACK PER AMM 33-51-07-022-001, TEST SATIS A/C OK TO CONTINUE. PN ON/OFF:2013-1A, SN OFF:49046, SN ON:63927. IPC 33-51-07-32 ITEM 020R.
